I see round black circles float up and down in my eyes , they come up like they are looking at me ,then they float back then they go back down , like they are looking at me. what can they be?They do it through out the day and night , some times they take a break and i dont see them for several hour , sporadic. Any one ever experience that? What could they be?
Black circles Floating in my eyes, like an... - Macular Society
My first thought of what you are describing was floaters. They come in all sorts of sizes and shapes, from black dots, strings, blobs or cobweb effect and they move as you described. I see them all the time. I have not heard of circles except after an eye injection. Floaters are usually harmless, though annoying. They appear when the vitreous gel starts to clump together as tends to happen as we get older.
But if they appear suddenly and/or are numerous it needs to be checked out urgently. It could be cell debris from the retina and could be a sign of retina detachment. It needs attention immediately. See your optician straight away. Do not wait before any serious damage to your eyesight is done.
As ayayay says, it is important that you see an optician as soon as possible just to clarify the possible cause and in case anything needs addressing.
I am copying a link to our fact sheet on floaters:
Macular Society helpline
0300 3030 111
I had this immediately after my injection yesterday. I was told they were air bubbles and would disappear after a few days. Actually, I don't think I've seen them today.
Perhaps if yours persist for more than a few days you should make enquiries.
I don't know where the air bubbles would come from. I thought it was imperative that there was no air in the syringe when giving any injection.
I see there's already some discussion here:
The black circles sound a lot like silicone oil contamination from the syringe used for the injection. Here in Canada insulin syringes are used and they have a silicone lubricant for ease of injection. They don’t go away, but might hide in the corners. I had one that I saw for several months, but has disappeared now. My sister had a multitude that were crazy-making. I wish you luck that they go into hiding. Elsie
I was told they were air bubbles also. I do have one that seems to hang in there, it's been a couple months. The doctor said it could be a bit of material from the syringe. But the huge bubbles I get right after an injection are gone in 24-36 hours.
Have you just had an injection? I'm just back from another injection with a black bubble at the lower oeriphery if vision. Weirdly can still see when I shut my eyes! ? Nurse said all her patients today complained of a bubble which she thought might be due to new syringes.
If you haven't had injection then can be symptomatic of macular. I gad what looked like a lump of frogspawn in the corner of my eye (you can never quite see it) but that went after 2 Eylea injections.
Yes, had them after one of my Lucentis inj. Mine looked like shiny black polo mints. Told it was the inj fluid. They went away after a couple of days.
When I had my ozurdex I had a black rod that looked similar except it didn't move as much.
Not what you're looking for?
You may also like...
annoying when looking at something white.
I told my retinologist and he said he could not see it...
said to come back in a year for another test. He said in the meantime, just to eat healthily, take...
(it looked like someone had poured red paint into it) but injection eight, a couple of weeks back,...
and through that eye things are wavy like in a hall of mirrors and looking at people on tv through...
moved higher, and seemed to break up more, but after a couple of weeks it's back as bad as it was...